Monotonicity of weighted averages of convex functions

Jameson, Graham (2020) Monotonicity of weighted averages of convex functions. Mathematical Inequalities and Applications, 23 (2). 425–432. ISSN 1331-4343

[img]
Text (mia-6800-revised)
mia_6800_revised.pdf - Accepted Version
Restricted to Repository staff only until 1 January 2050.
Available under License Creative Commons Attribution-NonCommercial.

Download (126kB)
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Inequalities and Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
139090
Deposited By:
Deposited On:
22 Nov 2019 14:50
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Aug 2020 04:44